# SDR 06FDEA03995

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STAB UPPER SURFACE, STA APPROX 4" FROM I/B END T/E, EXTERNAL 3" DOUBLERS, REQUIRES EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF THE REPAIR IS IN ACCORDANCE WITH FAA, APPROVED DATA.  REMOVED EXISTING REPAIR ON RT HORIZ STAB UPPER SURFACE AND REPAIRED IAW SRM 51-30-2 AND 55-20-3.
